# SDR 97ZZZX2333

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1413Q
- Make and model: Cessna 150L
- Aircraft serial: 15072713
- Engine: Cont O200A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 104894
- Condition: Defective
- Location: Mix Needle
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSTALLED OVERHAULED CARBURETOR.  WOULD NOT MEET MINIMUM STATIC RPM OF 2,500 RPM.  ANOTHER NEW CARBURETOR MET RPM.  OLD UNIT OBSERVED IDLE MIXTURE NEEDLE AS TOO SHORT.  VENTURI NUT CENTERED.  SAFETY WIRE SLOPPY.
